# SDR SWAA2024030548060

- Difficulty date: February 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,085 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt K-Flp Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FAIRING FORMER I/B OF #2 K-FLAP IS CRACKED AT UPPER FASTENER (MARKED)<[01] REMOVED AND REPLACED LEFT WING FAIRING FORMER ON I/B FIXED L/E; BS 500D IAW SRM 51-40-02 AND DWG 116A3010; DWG 116A3110; DWG149A7101;[02] CORRECTED MEASUREMENT ENTRY #3.
